# SDR DALA2019022501203

- Difficulty date: February 24, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 52,186 hours, 35,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS AT EXIT ROW 18 ARE INOPERATIVE. MAINTENANCE REPAIRED THE WIRING AT THE OVERHEAD PANEL AND REPLACED THE BATTERY PACK AND BATTERY. OPERATIONAL CHECK WAS GOOD PER B717 WDM 33-51 AND SWPM 20-20.
